Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I have a problem. My grandmother is 83 years old and sometimes she doesn't know what she is doing. We have to look after her carefully. Yesterday she went to the pharmacy and bought three packages of Aspirine. I am afraid that she took maybe too much. Actually she said that she didn't take any of it, but you never know with her. She doesn't have any symptoms but we actually don't know which are the symptoms of taking too many aspirins.

Loading...

Hi! Well, old people could sometimes be very interesting but they also could create all sorts of problems. Symptoms of an overdose with Aspirin are headache, nausea, vomiting, ringing in the ears, dizziness, confusion, rapid breeding, fever or even convulsions and coma. It is important to seek for medical attention if suspected to use too many aspirins. As your grandmother feels OK I don't think she is overdosed, but I think you should hide all the drugs from her - just to be on the safe side.
Reply

Loading...